# SDR ASAA2022122441245

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,497 hours, 14,807 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC INITIALIZED FOR ANOTHER FLIGHT AND UNABLE TO CLEAR AND RE-INIT FOR NEW FLIGHT. GROUNDED - YES. RESET BOTH FMCS PER B737-800 FIM 34-61 TASK 836. PREVIOUS FLIGHT PLAN CLEARED. OPS TEST GOOD.
